# SDR DL733950076

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corrosion
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, CORROSION WAS FOUND ON GALLEY FLOOR TRACK AT FLOOR BEAM 328 RT SIDE ON THE FWD END OF INBOARD TRACK.  REPAIRED PER SRM 53-00-52 PG 202-205.
